Monday, August 11, 2008

I'm a Big Ball of Overheating Emotions...How are you?

First off, let me tell you all that I managed to figure out that I had indeed forgotten my shot on Friday and it was the right (if possibly not the brightest) decision to stick myself with more hormones in the middle of the night. How did I figure this out you ask? Well with some super sleuth detective work...which included me turning the sharps container upside down and shaking like mad until all the needles fell out, then counting them. I DID have all the covers on the needles, and had I been stuck (which I wasn't) it would only be my needle sticking myself...but still, it wasn't my proudest moment. We printed out a calendar to mark off the days so we don't get confused again...

All in all we had a good weekend around here. I have having some serious Lupron side effects. The hot flashes are getting ridiculous. I was on the verge of tears at work yesterday because I was so miserable ( I was working alone, so that makes it a little better if I had broken down into sobs). We have to keep the lab at 78 degrees at all times due to the living cultures, was more than I could handle. I eventually got a fan and pointed it at my head on high and it made it bearable. Really hoping the temperature issues get under control on their own and not just when the Lupron stops. That is still a long way away...

I am also a big ball of emotions, which is always pleasant. The Olympics always bring out my Proud-to-be-an-American-lets-cry-because-they-achieved-their-dream-of-gold side, but the four hundred free style relay last night was just more than my drugged up hormone self could take...I am tearing up at the drop of a hat and have to keep telling myself to take deep breaths and calm is the hormones talking...THIS IS NOT WORTH CRYING OVER! Then, of course the good old hot flashes come on due the the surge of emotion...which then makes me want to burst into tears even more. All the lovely side effects of injecting hormones into my will be worth it in the end (I hope, I hope) but as of now these side effects are killing me.


  1. wow, it's bad enough handling all thus stuff under normal conditions but for the drugs to be messing with you like that it's even harder.

    It WILL be worth it though.

  2. Ugh! That sounds miserable! I hope your body adjusts to all the hormones a little better soon.

  3. Oh but wasn't that 400 meter freestyle relay fantastic? I was jumping around my living room - shouting "GOOOO GOOOO -- oh my gosh he's gonna make itttttt gooooooooooooo!." Shortly after that it was followed by self-satisfied statements of "Take that you pretentious French men - that'll show ya not to talk about taking down a bunch of Americans!"

    Then I promptly got on Facebook to rub the fact that we won in the faces of all of my french friends that I graduated with. Not my proudest moment, but hey, they TOTALLY would have done the same.

  4. heehee...I cry at the Olympics too!

  5. How awesome was that relay?! I was almost asleep until DH woke me up when it started, and by the end there was lots of screaming at the TV (as if they could hear us in Beijing) and we were both so keyed up there was no sleep for a while. I heart the Olympics, too. Hope the Lupron side effects GO AWAY.